# SDR IPXA2014040782554

- Difficulty date: March 8, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 69,135 hours, 13,101 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA83361
- Condition: Chafed
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, UPPER CARGO DOOR CUTOUT LOWER AFT CORNER SKIN CHAFED AT BS 767 BETWEEN L26-27L.  REPAIRED IAW EA 011-55330-01-A5217, REV I/R, EO 5330-53966-A AND SRM 53-00-15, REPAIR 8.
